# SDR ASAA2024080251539

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 32,887 hours, 10,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS PHOTO ILLUMINESCENT STRIP COMING OFF BY ROW 1. GROUNDED - YES. (RESOLVED ON W/O: 2011873 TASKCARD: N/R-00004 ) REMOVED AND REPLACED PHOTO ILLUMINESCENT STRIP ON THE LEFT SIDE OF ROW 1 REF AMM 33-51-15. THIS CLEARS MEL 33-19B C/N 02065487. SEAMC WILL NOTIFIED.
